# SDR DALA2019040902364

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 66,080 hours, 24,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LEFT 2 GIRT BAR AND SLIDE HARD. SLIDE HARD TO ARM.   ADJUSTED AFT SERRATED FLOOR ATTACH PLATE PER B757 AMM 52-11.
